Alert archive / Arizona / Red Flag Warnings in 2015

Red Flag Warning 3, NWS Flagstaff, AZ

April 5, 2015Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 5, 2015, 2:42 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 7, 2015, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2015, 2:42 PM MST (21:42 UTC)
In effect from
Apr 7, 2015, 11:00 AM MST
Expired
Apr 7, 2015, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2015-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2015-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2683 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WWUS85 KFGZ 052142
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
242 PM MST SUN APR 5 2015

AZZ109>114-116-117-139-140-060545-
/O.UPG.KFGZ.FW.A.0002.150406T1800Z-150407T0300Z/
/O.NEW.KFGZ.FW.W.0002.150406T1800Z-150407T0300Z/
/O.NEW.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
242 PM MST SUN APR 5 2015

...RED FLAG WARNING IN EFFECT ON MONDAY AND TUESDAY FROM 11 AM TO
8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT ON MONDAY AND TUESDAY FROM 11 AM TO 8 PM MST EACH DAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

DRY SOUTHWEST FLOW AHEAD OF A DEVELOPING TROUGH WILL PERSIST
ACROSS CENTRAL AND NORTHERN ARIZONA THROUGH LATE TUESDAY. WIND
SPEEDS IN EXCESS OF 40MPH ARE FORECAST FROM LATE MORNING THROUGH
THE EARLY EVENING ON MONDAY AND TUESDAY. ISOLATED AREAS OF STRONG
WINDS WILL ALSO OCCUR DURING THE OVERNIGHT HOURS ON THE EAST SIDE
OF THE HIGHEST TERRAIN.

* AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS
  NORTHWARD TO THE UTAH BORDER.

* TIMING...MONDAY MORNING THROUGH MONDAY EVENING...AND TUESDAY
  MORNING THROUGH TUESDAY EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
8 follow-up statements
274 
WWUS85 KFGZ 060501
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1001 PM MST SUN APR 5 2015

AZZ109>114-116-117-139-140-061315-
/O.CON.KFGZ.FW.W.0002.150406T1800Z-150407T0300Z/
/O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1001 PM MST SUN APR 5 2015

...RED FLAG WARNING REMAINS IN EFFECT ON MONDAY FROM 11 AM TO
8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO
8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS
  NORTHWARD TO THE UTAH BORDER.

* TIMING...MONDAY AND TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

RB
851 
WWUS85 KFGZ 060935
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
235 AM MST MON APR 6 2015

AZZ109>114-116-117-139-140-062300-
/O.CON.KFGZ.FW.W.0002.150406T1800Z-150407T0300Z/
/O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
235 AM MST MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...
...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO
8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS
  NORTHWARD TO THE UTAH BORDER.

* TIMING...11 AM TO 8 PM MST BOTH TODAY AND TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...6 TO 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
576 
WWUS85 KFGZ 061859
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1159 AM MST MON APR 6 2015

AZZ109>114-116-117-139-140-070300-
/O.CON.KFGZ.FW.W.0002.000000T0000Z-150407T0300Z/
/O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1159 AM MST MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...


* AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS
  NORTHWARD TO THE UTAH BORDER.

* TIMING...11 AM TO 8 PM MST BOTH TODAY AND TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
595 
WWUS85 KFGZ 062159
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
259 PM MST MON APR 6 2015

AZZ109>114-116-117-139-140-071300-
/O.CON.KFGZ.FW.W.0002.000000T0000Z-150407T0300Z/
/O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
259 PM MST MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO
8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...


* AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS
  NORTHWARD TO THE UTAH BORDER.

* TIMING...11 AM TO 8 PM MST BOTH TODAY AND TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
835 
WWUS85 KFGZ 070303
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
803 PM MST MON APR 6 2015

AZZ109>114-116-117-139-140-071115-
/O.EXP.KFGZ.FW.W.0002.000000T0000Z-150407T0300Z/
/O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
803 PM MST MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO
8 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING HAS EXPIRED THIS EVENING FOR STRONG WINDS AND
LOW RELATIVE HUMIDITY...

* AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS
  NORTHWARD TO THE UTAH BORDER.

* TIMING...11 AM TO 8 PM MST TUESDAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
508 
WWUS85 KFGZ 070951
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
251 AM MST TUE APR 7 2015

AZZ109>114-116-117-139-140-080300-
/O.CON.KFGZ.FW.W.0003.150407T1800Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
251 AM MST TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS
  NORTHWARD TO THE UTAH BORDER.

* TIMING...11 AM TO 8 PM MST TODAY.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH.

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
695 
WWUS85 KFGZ 072025
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
125 PM MST TUE APR 7 2015

AZZ109>114-116-117-139-140-080300-
/O.CON.KFGZ.FW.W.0003.000000T0000Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
125 PM MST TUE APR 7 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...EASTERN MOGOLLON RIM AND WHITE MOUNTAINS
  NORTHWARD TO THE UTAH BORDER.

* TIMING...THROUGH 8 PM MST THIS EVENING.

* 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50
  MPH. 

* MINIMUM RELATIVE HUMIDITY...AS LOW AS 6 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
966 
WWUS85 KFGZ 080310
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
810 PM MST TUE APR 7 2015

AZZ109>114-116-117-139-140-080415-
/O.EXP.KFGZ.FW.W.0003.000000T0000Z-150408T0300Z/
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
810 PM MST TUE APR 7 2015

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

WIND SPEEDS HAVE DECREASED ALONG WITH COOLER TEMPERATURES THIS
EVENING AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. WIND
SPEEDS WILL CONTINUE AT 10 TO 20 MPH WITH OCCASIONALLY HIGHER
GUSTS OVERNIGHT AS A DRY COLD FRONT NEARS THE REGION.

A FEW AREAS EAST AND NORTHEAST OF WINSLOW MAY SEE BRIEFLY CRITICAL
FIRE WEATHER CONDITIONS AGAIN WEDNESDAY AFTERNOON...BUT NO
PRODUCTS WILL BE ISSUED AT THIS TIME.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 5, 9:38 AM MST, 5 hours 4 minutes earlier.

Area forecast discussion, Apr 5, 9:38 AM MST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ...CORRECTED FOR NPW
938 AM MST SUN APR 5 2015

.SYNOPSIS...EXPECT DRY WEATHER TO CONTINUE ACROSS NORTHERN ARIZONA
THROUGH TUESDAY. SOUTHWEST WIND SPEEDS WILL INCREASE EACH AFTERNOON
THROUGH WEDNESDAY. A STRONG COLD FRONT WILL MOVE THROUGH ARIZONA ON
WEDNESDAY...WITH A CHANCE OF SHOWERS NEAR THE UTAH BORDER.

&&
.DISCUSSION...A STRONG LOW PRESSURE CENTER CURRENTLY OFF THE BRITISH
COLUMBIA COAST WILL CONTINUE TO MOVE SOUTHWARD AND INTO NORTHERN
CALIFORNIA BY TUESDAY NIGHT. THIS WILL BRING INCREASING WINDS TO
NORTHERN ARIZONA...ESPECIALLY IN THE AFTERNOONS...INTO MID WEEK.
BASED ON CURRENT FORECAST AND INCREASING CONFIDENCE HAVE ISSUED A
WIND ADVISORY FOR MUCH OF NORTHERN ARIZONA FOR MONDAY. NO OTHER
CHANGES NEEDED THIS MORNING.

&&

.PREV DISCUSSION /345 AM MST/..EXPECT INCREASING SOUTHWEST WINDS
THROUGH WEDNESDAY AS A LARGE LOW PRESSURE SYSTEM DEVELOPS OFF THE
WEST COAST. WIND GUSTS SHOULD BE IN THE 30-40 MPH RANGE THIS
AFTERNOON ACROSS COCONINO COUNTY. THESE WINDS TO EXPAND INTO THE
NORTHERN HALF OF ARIZONA MONDAY AFTERNOON. FASTER WIND CONDITIONS
ARE PROBABLE TUESDAY AND WEDNESDAY BEFORE A COLD FRONT MOVES THROUGH
LATE WEDNESDAY. THERE IS A CHANCE OF SHOWERS WITH THIS FRONT ON
WEDNESDAY PRIMARY NEAR THE UTAH BORDER.

A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AND MAY BE NEEDED FOR
TUESDAY. WILL LET THE DAY SHIFT DECIDE ON A WIND ADVISORY FOR MONDAY
AFTERNOON.

&&

.AVIATION...
FOR THE 18Z PACKAGE...VFR CONDITIONS TO CONTINUE FOR THE NEXT 24
HOURS WITH MOSTLY CLEAR SKIES. SOUTHWEST WIND 15-20KT WITH GUSTS
25-35KT FROM 18Z-02Z. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...
A DRY WEST TO SOUTHWEST FLOW WILL CONTINUE OVER ARIZONA INTO MONDAY.
EXPECT ABOVE NORMAL DAYTIME TEMPERATURES WITH LOW AFTERNOON RELATIVE
HUMIDITY. SOUTHWEST WINDS WILL INCREASE TODAY WITH AREAS OF MARGINAL
CRITICAL FIRE WEATHER CONDITIONS LATE THIS AFTERNOON. STRONGER WINDS
ARE LIKELY ON MONDAY AND A FIRE WEATHER WATCH CONTINUES FOR AREAS
ROUGHLY EAST OF A PAYSON-PAGE LINE.

TUESDAY THROUGH THURSDAY...THE DRY AND WINDY PATTERN WILL CONTINUE
INTO MID WEEK. AREAS OF CRITICAL FIRE WEATHER ARE POSSIBLE AGAIN
TUESDAY AND WEDNESDAY...THOUGH SLIGHTLY COOLER TEMPERATURES AND
HIGHER HUMIDITY MAY LIMIT COVERAGE BY WEDNESDAY. A SLIGHT CHANCE OF
LIGHT SHOWERS DEVELOPS WEDNESDAY OVER NORTHERN ARIZONA AS AN AREA
OF LOW PRESSURE MOVES THROUGH UTAH.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM MONDAY 11 AM TO 6 PM MST FOR
AZZ006-007-009>017-039-04.

FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR AZZ109>114-116-117-139-140.

&&

PUBLIC.........MAS/DL
AVIATION.......BK/JJ
FIRE WEATHER...JJ

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 5, 3:58 AM MST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
358 AM MST SUN APR 5 2015

AZZ004>018-037>040-060645-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
358 AM MST SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY

SOUTHWEST WINDS GUSTS TO 40 MPH ARE EXPECTED THIS AFTERNOON
ACROSS COCONINO COUNTY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXPECT GUSTY AFTERNOON WINDS IN NORTHERN ARIZONA FROM MONDAY
THROUGH WEDNESDAY. LOOK FOR SOUTHWESTERLY GUSTS IN THE 30 TO 45
MPH RANGE. FASTEST WINDS SHOULD BE ALONG AND NORTH OF THE MOGOLLON
RIM.

A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY FOR THE NORTHEAST
QUARTER OF THE STATE. SEE PHXRFWFGZ FOR DETAILS. ADDITIONAL FIRE
WEATHER WATCHES ARE POSSIBLE TUESDAY AND WEDNESDAY.

WIND ADVISORIES FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM ARE
POSSIBLE EACH AFTERNOON FROM MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:02 AM MSTWind AdvisoryFGZApache, Coconino, Navajo33 hr
Apr 5, 2:42 PM MSTRed Flag WarningFGZApache, Coconino, Navajo29 hr

Nearby

Red Flag Warnings in Arizona, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.